# SDR CA130827005

- Difficulty date: August 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 22,848 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 504200337
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION WEAR WAS NOTED ON ONE OF THE RUDDER PEDAL PULLEYS AS ONE SIDE OF THE PULLEY SEEMED TO BE WEARING UNEVENLY. THE INSPECTOR FOUND THAT THE RUDDER BELLCRANK ATTACH BEAM ON PILOT`S SIDE IS CRACKED. THE BEAM WAS REMOVED AND EXAMINED. THE GRAIN IN THE ALUMINUM SEEMS TO RUN PARALLEL TO THE BENDS IN THE MATERIAL. THE MATERIAL IS CRACKED IN SEVERAL LOCATIONS.
